# SDR CA021211006

- Difficulty date: November 30, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 27,202 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 3200562
- Condition: Burned
- Location: Psu
- Part time: 28,909 hours, 32,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING FLEET CAMPAIGN H126 FOR PSU WIRING INSPECTION, MX FOUND EVIDENCE OF OVERHEATING AND CORROSION ON SEVERAL OF THE SUBJECT WIRE SPLICES. DAMAGE PRESENT AT BOTH LT AND RT SIDE PSU DISTRIBUTION WIRING FOR CABIN READING LIGHTS. SPLICES 3320E69, 3320E52, 3320E38, 3320E22 REPLACED. WIRES 33242G142 ON RT SIDE AND 33241L142 (LT SIDE) WERE HEAT DAMAGED AT SPLICES, AND TEMP REPAIR CARRIED OUT DUE TO LACK OF REPLACEMENT WIRE. WC 1170 WAS RAISED TO CARRY OUT PERMANENT REPAIR.
